# SDR FDEA202101130078

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 3,168 hours, 1,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Part number: 114T2800165
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE SKIN SPLICE STRAP IS CRACKED AT APPROXIMATELY OSS 514.167.  REMOVED AND REPLACED RT WING LEADING EDGE SKIN SPLICE STRAP P/N 114T2800-165, IAW B767 SRM 51-40-02 AND BAC DWG 114T2800 REV C.
